Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Loss of appetite, headaches, cramps, dark brown discharge, weakness. Am i pregnant depends on these symptoms ?

i have headaches frequently , feel like i cant sleep, back aches, dark brown discharge, i wamt to know whats wrong i just got on birth control bout two weeks ago and am a week late for my period i have had intercoarse with my fiance for the last month and i dont know if i am pregnant or had a miscarriage , please help me with this.
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
Your History suggests you have Hormonal Imbalance either related to pregnancy or due to stress which is causing all these symptoms. Get a Urine Pregnancy Test done using a early morning Urine sample. See a Gynecologist Immediately even if it comes out either positive or Negative, so that she can examine you thoroughly and rule out the exact cause. If the test is negative, you will require Blood Work up or Ultrasound to rule out Hypothyroidism and PCOS.

Keep Us Posted. Good Luck, Take Care.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor